# SDR REXA2013020800280

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 22,736 hours, 20,327 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

ON FLIGHT 4015 (YOW - DTW) CREW REPORTED DIFF PRESSURE WARNING AND SOME PAX FELT DIZZY AND LIGHT-HEADED.  CREW THEN MANUALLY DEPLOYED O2 MASK BUT SEATS 8A+B O2 MASK DID NOT DEPLOY.  INSPECTED AND FOUND 8 AB PASSENGER O2 MASKS NOT PROPERLY PACKAGED CAUSING O2 COMPARTMENT DOOR TO JAM.  VERIFIED DOOR LATCH MECHANISM WAS ACTIVATED AT TIME OF DEPLOYMENT.  RESET LATCH AND REPACKED MASKS PER CRJ 200 AMM 35-21-09.  OPS TEST GOOD OF DOOR LATCH AND PAX O2 SYSTEM PER AMM 35-20-00.
